Advertisement

Israel Journal of Mathematics

, Volume 42, Issue 1–2, pp 33–36 | Cite as

Normed barely Baire spaces

  • J. Arias De Reyna
Article

Abstract

We construct two prehilbertian Baire spaces whose product is not a Baire space.

Keywords

Orthonormal Basis Dense Open Subset Baire Space Closed Linear Subspace Finite Linear Combination 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. M. Aarts and D. J. Lutzer,Pseudo-completeness and the product of Baire spaces, Pac. J. Math.48 (1973), 1–10.MATHMathSciNetGoogle Scholar
  2. 2.
    W. G. Fleissner and K. Kunen,Barely Baire spaces, Fundam. Math.101 (1978), 229–240.MATHMathSciNetGoogle Scholar
  3. 3.
    K. Kunen, Set Theory.An Introduction to Independence Proofs, North Holland, Amsterdam, (1980).MATHGoogle Scholar
  4. 4.
    J. C. Oxtoby,Cartesian products of Baire spaces, Fundam. Math.49 (1961), 157–166.MATHMathSciNetGoogle Scholar
  5. 5.
    A. R. Todd and S. A. Saxon,A property of locally convex Baire spaces, Math. Ann.206 (1973), 23–34.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1982

Authors and Affiliations

  • J. Arias De Reyna
    • 1
  1. 1.Facultad de MatematicasUniversidad de SevillaSevilla 12Spain

Personalised recommendations